# SDR 2DYA202007165001

- Difficulty date: July 15, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N705KW
- Make and model: Boeing 767336
- Aircraft serial: 24342
- Aircraft time: 60,734 hours, 28,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 28210
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON VISUAL INSPECTION THE FLIGHT DECK EMERGENCY EXIT LIGHT WAS FOUND INOP.  REMOVED AND REPLACED FLIGHT DECK EMERGENCY EXIT LIGHT ASSEMBLY IAW THE AMM 33-51-01.  OPS CHECK GOOD.
